# SDR NACA2025093000003

- Difficulty date: September 30, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,215 hours, 13,024 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Faulted
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BUSS POWER CONTROL UNIT HAS A FAULT MESSAGE IDG / OIL OUT.   PERFORMED BPCU BITE PROCEDURE PER B-767 FIM 24-30 FAULT TREE 801. BITE PROCEDURE OK.
